# SDR ASOA200900649

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B 280 CLIP AT LBL 9 IS CRACKED.  REMOVED DAMAGED CLIP AT FS 280 LBL 9 PER SRM 51-42-13 AND 51-42-21.  LOCATE, DRILL AND INSTALL NEW CLIP.  LOCATED, DRILLED AND INSTALLED NEW CLIP AT FS STA 280 LBL 9 IAW SRM 51-42-13 AND 51-42-21.
